中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
学科主题: Computer Science ; Information Systems; Engineering ; Electrical & Electronic
题名:
on a class of pseudorandom sequences from elliptic curves over finite fields
作者: Hu Honggang ; Hu Lei ; Feng Dengguo
关键词: aperiodic correlation ; elliptic curve ; exponential sum on elliptic curve ; least period ; linear complexity ; periodic correlation ; pseudo-random sequence ; r-pattern
刊名: IEEE TRANSACTIONS ON INFORMATION THEORY
发表日期: 2007
卷: 53, 期:7, 页:2598-2605
收录类别: SCI ; EI
部门归属: Chinese Acad Sci, Inst Software, State Key Lab Informat Secur, Beijing 100080, Peoples R China. Chinese Acad Sci, Grad Sch, State Key Lab Informat Secur, Beijing 100049, Peoples R China.
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/11228
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
04252333.pdf(351KB)----限制开放-- 联系获取全文

Recommended Citation:
Hu Honggang,Hu Lei,Feng Dengguo. on a class of pseudorandom sequences from elliptic curves over finite fields[J]. IEEE TRANSACTIONS ON INFORMATION THEORY,2007-01-01,53(7):2598-2605.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Hu Honggang]'s Articles
[Hu Lei]'s Articles
[Feng Dengguo]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Hu Honggang]‘s Articles
[Hu Lei]‘s Articles
[Feng Dengguo]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace